# SDR 9613399862

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Augmentation Vlv
- Condition: Malfunctioned
- Location: Left Anti Ice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE WITH LEFT ANTI-ICE ON, THE LEFT ICE PROTECTION TEMPERATURE ANNUNCIATOR LIGHT ILLUMINATED. PERFORMED COM AND LIGHT WENT OUT.  WHEN RIGHT SYSTEM WAS LATER SHUT DOWN BEFORE CROSSFEED CLOSED, THE RIGHT ICE PROTECTION TEMPERATURE ANNUNCIATOR LIGHT ILLUMINATED. FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  CHANGED THE LEFT AND RIGHT AUGMENTATION VALVE, ANTICIPATOR, AND THERMOSTAT.  PERFORMED ICE PROTECTION SYSTEM OPERATINAL CHECK.  CHECKED OK.
